# SDR I5PA2022112875704

- Difficulty date: November 28, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,747 hours, 33,803 cycles
- Engine: Pwa PW2037
- Engine time: 77,686 hours, 17,374 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825L
- Part serial: C1382
- Condition: Faulty
- Location: Lt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NO. MGE710. ESI - LEFT GENERATOR DRIVE LIGHT INOP. REMOVED AND REPLACED LEFT ENGINE IDG.
